# SDR VNAA202403070004

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: GC21200454
- Condition: Cracked
- Location: Side Post
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00134375 DISCREPANCY: R/H COCKPIT SIDEPOST, LOWER AFT CLIP IS CRACKED IN RADIUS.     INSTALLED NEW SERVICEABLE RH COCKPIT LOWER AFT FITTING PN/ GC212-0045-4S IAW CRJ900 SRM 51-42-21-001-001-A01     GC212-0045-4
